MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT LABORATORIES (IRVING IA/CC) TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Model Number 6L45-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated total bilirubin result generated on the architect c4000 on a (b)(6) infant.Results provided: (b)(6) 2020 sid (b)(6) = > 25 mg/dl; manual x 10 dilution = 67.86 mg/dl; new sample sent to reference laboratory = 19.1 / 22.0 mg/dl; re-ran initial sample x10 dilution = 26.84 mg/dl.Normal range: 0-11.6 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot 56326uq11.Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.No other complaint found for this lot.Therefore, no unusual reagent lot performance was identified.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no deficiency of the architect total bilirubin reagent lot number 56326uq11 was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key9972614
Report Number3016438761-2020-00042
Device Sequence Number17114137
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number6L45-21
Device Catalogue Number06L45-21
Device Lot Number56326UQ11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER LIST 02P24-40.; ARCHITECT C4000 ANALYZER LIST 02P24-40.; SERIAL (B)(6).; SERIAL (B)(6).
Patient Age6 DA